# SDR AALA20100609TUL04

- Difficulty date: June 9, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 33,502 hours, 13,882 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS SKIN DAMAGE AND OLD DOUBLER INSTALLED OVER PAST DAMAGES.  REMOVED THE DAMAGED DOOR SKIN AND REPLACED WITH NEW DOOR SKIN ON THE FORWARD CARGO DOOR AS PER ESO 60654.
